Skip to main content
Article
Another Proof of a Singular Value Inequality Concerning Hadamard Products of Matrices
Linear and Multilinear Algebra
  • Fuzhen Zhang, Beijing Normal University
Document Type
Article
Publication Date
1-1-1988
Disciplines
Peer Reviewed
1
Abstract
Let A B denote the Hadamard product of A and B A B the same size complex matrices. let σ(A) denote the singular value vector of A. with components in decreasing order and let Mn (C) denote the space of all complex n×n matrices. This paper gives another proof of singular value inequality σ(A B)≺ω σ(A) σ(B) for any A B∈Mn (C), which has been obtained recently in {1, 3, 4, 7].
DOI
10.1080/03081088808817843
Citation Information
Fuzhen Zhang. "Another Proof of a Singular Value Inequality Concerning Hadamard Products of Matrices" Linear and Multilinear Algebra Vol. 22 Iss. 4 (1988) p. 307 - 311 ISSN: 0308-1087
Available at: http://works.bepress.com/fuzhen-zhang/23/